# SDR YENA2020080300409

- Difficulty date: July 27, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 55,909 hours, 19,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON BEAM FRAME 43 (2 EACH) IN AFT FASTENER HOLE AND MIDDLE HOLE SIDE BOX BEAM AREA LH SIDE; (REF ARM W/O 2020-230/1 N/R 2020-211471) PERFORMED PERMANENT REPAIR ON BEAM FR 43 LH SIDE IAW EC A320-1251.
